×

Found 1,093 Documents (Results 1–100)

100
MathJax

On complete minimal submanifolds in a sphere. (English) Zbl 1476.53089

Shahid, Mohammad Hasan (ed.) et al., Differential geometry, algebra, and analysis. Selected papers based on the presentations at the international conference, ICDGAA 2016, New Delhi, India, November 15–17, 2016. Singapore: Springer. Springer Proc. Math. Stat. 327, 3-19 (2020).
MSC:  53C42
PDF BibTeX XML Cite
Full Text: DOI

CR-submanifolds of Chen-type two in non-flat complex space forms. (English) Zbl 1459.53057

Van der Veken, Joeri (ed.) et al., Geometry of submanifolds. AMS special session in honor of Bang-Yen Chen’s 75th birthday, University of Michigan, Ann Arbor, Michigan, October 20–21, 2018. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 756, 97-110 (2020).
MSC:  53C40 53C42 32V30
PDF BibTeX XML Cite
Full Text: DOI

Deformations of calibrated submanifolds with boundary. (English) Zbl 1447.53054

Karigiannis, Spiro (ed.) et al., Lectures and surveys on \(G_2\)-manifolds and related topics. Minischool and workshop on \(G_2\)-manifolds, Fields Institute, Toronto, Canada, August 19–25, 2017. New York, NY: Springer. Fields Inst. Commun. 84, 365-382 (2020).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Software